# SDR DALA2020032001956

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 85,205 hours, 39,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL AT LEVEL FR68 AND STR23L AT AFT GALLEY AREA, REPAIRED LOWER SILL AT LEVEL FR68 AND STR 23L AT AFT GALLEY AREA AS PER SRM A320 53-41-14-300-001
